# SDR AALA2019081329014

- Difficulty date: August 11, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 62,213 hours, 23,276 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Warning Message
- Condition: False Activation
- Location: Overspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS OVER SPEED WARNING ON CONTINOUSLY AT ALTITUDE AND DECENT. ALL AIRSPEED INDICATIONS NORMAL 300 KNTS, CLEAN CONFIGURATION. MAINTENANCE ACCOMPLISHED ADIRS START PROCEDURE IAW AMM 34-10-00-860-002-A. RESET OF FWC 1(2) IAW TSM 24-00-00.
